# SDR AALA006157

- Difficulty date: December 25, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - THREE EMERGENCY LIGHTS INOPERATIVE IN TAIL.  REPAIRED BROKEN WIRES, BATTERY PACK IN TAIL.  (M)
